# SDR RAIA00305150

- Difficulty date: May 24, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 11,799 hours, 10,580 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Lav Smoke
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON DECENT INTO STL  LAV SMOKE INDICATION. MAINTENANCE INSPECTED THE LAV AND OPS CHECKED THE SMOKE DETECTION SYSTEM, NO EVIDENCE OF SMOKE AND OPS CK GOOD.
